Rating:

Panadol ActiFast Pain Relief Tablets, Soluble Paracetamol Tablets, Pack of 24

£4.49

Click to rate this post!
[Total: 0 Average: 0]

Quantity

Product Description

Panadol ActiFast Soluble provides effective pain relief fast whilst being gentle on the stomach. When to Use Panadol ActiFast Soluble When you have a headache, Panadol ActiFast Soluble can relieve pain fast. Containing paracetamol, Panadol ActiFast Soluble can relieve common types of pain, including backache, joint pains, muscle pains, sore throat and the aches and pains of colds and flu. Panadol ActiFast Soluble can also help to reduce fever. How to Use Panadol ActiFast Soluble When experiencing pain, adults and children aged 16 years and over should take 1-2 tablets dissolved in water up to 4 times daily. Do not take more frequently than every 4 hours or more than 8 tablets in 24 hours. Children aged 10-15 years should be given 1 tablet dissolved in water up to 4 times daily. Do not take more frequently than every 4 hours or more than 4 tablets in 24 hours. Always read the label.

Ingredients

Each effervescent tablet contains the active ingredient Paracetamol 500 mg, Also includes Sorbitol (E 420), Sodium content 427 mg per tablet

See all Product description
Absorbed up to 2x as fast as standard paracetamol
Soluble format
Reduces fever
Recommended for treatment of headache including migraine

Click to rate this post!
[Total: 0 Average: 0]
Brand